MAUDE Adverse Event Report: SORIN GROUP ITALIA SRL CARBOMEDICS STANDARD PROSTHETIC HEART VALVE, AORTIC; MECHANICAL HEART VALVE PROSTHESIS

SORIN GROUP ITALIA SRL CARBOMEDICS STANDARD PROSTHETIC HEART VALVE, AORTIC; MECHANICAL HEART VALVE PROSTHESIS
Model Number CPHV
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device location not presently known.
 
Event or Problem Description
The manufacturer was informed on this event through the device tracking team.Based on the information reported on the patient implant form, on (b)(6) 2014, a patient received a carbomedics standard aortic valve a5-023 in aortic position.The device was reportedly explanted on (b)(6) 2019, and it was replaced with a carbomedics standard aortic valve a5-025.No further information is presently available.The manufacturer did not receive any allegation of a device malfunction nor of a serious injury for the patient from the site.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.The manufacturer has attempted to retrieve additional information on the event.No further information on the event nor on the device disposition after the explant has been received to date.Based on the limited information available, a definitive root cause for the reported event cannot be established.However, from the document review performed, no manufacturing deficiencies can be identified.Should the manufacturer receive additional information in the future, a follow up report will be provided within the required timelines.

Brand Name
CARBOMEDICS STANDARD PROSTHETIC HEART VALVE, AORTIC
Common Device Name
MECHANICAL HEART VALVE PROSTHESIS
Manufacturer (Section D)
SORIN GROUP ITALIA SRL
strada crescentino snc
saluggia, vercelli
MDR Report Key10486117
Report Number3005687633-2020-00136
Device Sequence Number17175966
Product Code LWQ
UDI-Device Identifier08022057012623
UDI-Public(01)08022057012623(240)A5-023(17)190103
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P900060
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/03/2019
Device Model NumberCPHV
Device Catalogue NumberA5-023
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/06/2020
Supplement Date Received by Manufacturer09/15/2020
Initial Report FDA Received Date09/02/2020
Supplement Report FDA Received Date10/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR